# SDR FDEA201210043549

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,811 hours, 22,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ENTRY DOOR DID NOT PROPERLY DISARM.  SLIDE DID  NOT INFLATE. R & R RT EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4 AND CK IAW MM 52-11-30-6, ALL CK OK.  PLACARD REMOVED, ACFT OK TO CONTINUE.
